# SDR 95UAL900365

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Lt Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 6TH EMERGENCY LIGHT ON THE OUTSIDE LEFT SIDE OF THE FUSELAGE WAS INOPERABLE.  THE LAMP WAS REPLACED AND THE LIGHT WORKED NORMALLY DURING AN OPERATIONAL CHECK.
